# SDR ASAA2014082008902

- Difficulty date: August 20, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 2,403 hours, 784 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Tr
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"TR UNIT" LIGHT ILLUMINATED AFTER POWER TRANSFER.  ACFT GROUNDED.  RESET CB ON P91, REF 20-60-01 T/R LIGHT EXTINGUISHED, PERFORMED TESTON ELECT CONT PANEL FAULTS NOTED.
